# SDR C1HA200594007

- Difficulty date: October 17, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Aircraft time: 60,902 hours, 36,523 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 950f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME AT STA 950F IS DENTED BETWEEN STR 25L - 026L.  FOUND DENT OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 1.  CUT OUT DAMAGE AREA IAW B727 SRM 51-10-1.  FABRICATED ANGLE REPAIR IAW B727 SRM 53-10-2 FIG 3 AND 51-20-1.  TREATED AND PRIMED PORT AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 51-30-2.
